# SDR DL72E951013

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND LT SEAT TRACKS WORN AT SEVERAL SEAT LOCATIONS BETWEEN 950F AND 1138, REPAIRED BY REMOVING CORROSION PER SRM 51-10-6, TREATED AND PAINTED STA 950F THROUGH 1110, SPLICED IN NEW SECTION OF TRACK FROM STA 1110 TO 1130 LT OUTBOARD SPLICED IN NEW SECTION OF TRACK FROM STA 1110 TO 1130 LT INBOARD PER SRM 53-20-11 PG 803.
